# SDR DL733030142

- Difficulty date: February 10, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 45,787 hours, 31,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOP AT ROW 22 AND 25.  REPLACED LIGHT SOCKET AT ROW 22 AND REATTACHED WIRES AT ROW 25.  BOTH EMERGENCY EXIT LIGHTS NOW CHECK NORMAL.
